# SDR SWAA2022022244508

- Difficulty date: December 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING WIGGLE PLATE CRACKED AT OB SIDE OF 651 DB IB OF #6 FLAP TRACK. / REMOVED AND REPLACED RH WING WIGGLE PLATE AT O/B SIDE OF 651DB IB OF #6 FLAP IAW SRM 51-40-02; SRM 51-40-05 ATAG ZG0074
